mms gets only yellow

  • krishafi
  • Topic Author
  • Offline
  • Junior Boarder
  • Junior Boarder
More
04 Apr 2017 09:05 - 04 Apr 2017 09:13 #55346 by krishafi
Replied by krishafi on topic mms gets only yellow
having bad luck again .
I wanted to start with 3 drops today, filled with water i drank it. it tasted "heavy", I've got a funny feeling in the stomach. just to check, I put 7 drops of mms with 7 drops o activator just to look at the reaction - and it turned yellow (MMS not activated fully ?) . previously it was a false alarm originating from too little amount to see. is it possible that maybe MMS or the activator deteriorated ? most of the time i shake the bottles before getting drops. I'm at work at the moment so when I'm home I'll try to use citric 50% to check the color .
i took this " suspicious dose " at 8:30 am , now its 11:04 and i still feel not right in the stomach
Last edit: 04 Apr 2017 09:13 by krishafi.

Please Log in or Create an account to join the conversation.

  • krishafi
  • Topic Author
  • Offline
  • Junior Boarder
  • Junior Boarder
More
04 Apr 2017 20:15 #55351 by krishafi
Replied by krishafi on topic mms gets only yellow
i came home and tried do mix some more drops to check the reaction : MIXING
looks ok I guess... so i've been thinking - what could have been the cause ? I used the same glass without cleaning it ( now i think about it - big NO NO ) while getting my hourly dose - after drinking i just shook it so the droplets fell and after an hour the glass was dry and ready for another activation. is it possible that some (dry) residue left that could cause a slower activation time ? is taking 3 drops of not fully activated MMS dangerous ? its 9:15 PM and my stomach still doesn't feel right.
i Started taking internally MMS since last Friday - starting with half a drop, didn't feel any different so every day I added half of a drop ( i've read that you should increase the amount of drops till you feel " a bit uncomfortable" and then back out by one drop(listen to your body etc.). Taking into consideration that apparently MMS should leave the body after an hour or so, i thought that i didn't have any problems so far, i can safely increase the dosage. so the last two Monday's doses were 3 drops - no problems at all, and todays first (and only) gave me a stomach discomfort. is it possible that something build up?
I've purchased my MMS from a chemical factory ( in Poland) online ( the pictures of the label can be found on page one of this topic) and it was market as MMS. However i'd like to ask whether any one encountered an impure MMS and is it possible to tell without having test stripes (long activation, different color ? )

Please Log in or Create an account to join the conversation.

  • krishafi
  • Topic Author
  • Offline
  • Junior Boarder
  • Junior Boarder
More
04 Apr 2017 21:06 #55352 by krishafi
Replied by krishafi on topic mms gets only yellow
i'll stop for the time being and shall resume when I'll fell 100% Ok. looking at starting protocol it seems obvious i made a bad call with such rapid increase in drops. so when is the time to safly increase drops to two ? after a week on 1 drop ?

Please Log in or Create an account to join the conversation.

More
05 Apr 2017 03:57 #55354 by CLO2
Replied by CLO2 on topic mms gets only yellow
I would wait until you feel normal again, and then follow the starting procedure increasing at the pace it recommends. If you feel unwell, then reduce dosing by 50% and when okay again, slowly increase dosing.

2 ml of 3000 ppm original CDS equals a 1 drop MMS1 dose in a normal stomach
www.mmsinfo.org/infosheets/mms1_equates_to_cdh_and_cds.pdf
Websites: MMSinfo.org * www.facebook.com/groups/ebolacures/
YouTube Instructional Videos: www.youtube.com/channel/UCXv6hCnvjMmGg4_AYq4wlNw
Answers to many questions are in Jim Humble's books: jhbooks.org/
How to use CDS, CDH in Protocols: www.mmsinfo.org/infosheets/CDS_CDH_and_Protocols-2.pdf
The following user(s) said Thank You: krishafi

Please Log in or Create an account to join the conversation.

  • krishafi
  • Topic Author
  • Offline
  • Junior Boarder
  • Junior Boarder
More
05 Apr 2017 10:55 #55363 by krishafi
Replied by krishafi on topic mms gets only yellow
well . maybe i'm getting ahead of my self - but when should I increase the number of drops after reaching one drop ?
"....
Step 5

• Continue taking 3-drop doses every hour for eight consecutive hours a day for 21 days. You may get well without another hitch, but if at any time you experience nausea, vomiting, diarrhea, or excessive tiredness simply reduce the amount of drops you are taking by at least one half. Remember, reduce but do not stop. (A little bit of loose stool or diarrhea might be considered OK and part of the cleansing process, but if it becomes too much or you are also experiencing nausea and vomiting cut back immediately.
... "
source : mmswiki.is/index.php/Protocol_1000
as i understand - protocol 1000 doesn't start until you reach 3 drops, so taking it ultra slow a 21 day long protocol 1000 may last 3 moths

Please Log in or Create an account to join the conversation.

More
06 Apr 2017 04:35 #55373 by CLO2
Replied by CLO2 on topic mms gets only yellow
Protocol 1000 usually starts at 1 MMS1 drop/hour & maxes out at 3 hourly MMS1 drops for 8 consecutive hours. If you followed the Starting Procedure, then on day 5 you should be at 1 MMS1 drop/hour, the beginning of P1000.

You can increase hourly dosing up to 3 drops/hour if you need to go that high. Your ailment may be fixed before reaching 3 drops/hour. On the way to 3 drops/hour, if you experience any discomfort, then reduce dosing for a few days, then increase slowly again.

P1000 says to continue for 21 days (3 weeks) or until well. If you are not well at the end of 3 weeks and you have reached 3 drops/hour, then move on to P1000+ which adds DMSO. From there you may need to follow P2000 plus other protocols.

The HRP in the book explains how to proceed.

2 ml of 3000 ppm original CDS equals a 1 drop MMS1 dose in a normal stomach
www.mmsinfo.org/infosheets/mms1_equates_to_cdh_and_cds.pdf
Websites: MMSinfo.org * www.facebook.com/groups/ebolacures/
YouTube Instructional Videos: www.youtube.com/channel/UCXv6hCnvjMmGg4_AYq4wlNw
Answers to many questions are in Jim Humble's books: jhbooks.org/
How to use CDS, CDH in Protocols: www.mmsinfo.org/infosheets/CDS_CDH_and_Protocols-2.pdf
The following user(s) said Thank You: krishafi

Please Log in or Create an account to join the conversation.

  • krishafi
  • Topic Author
  • Offline
  • Junior Boarder
  • Junior Boarder
More
09 Apr 2017 11:51 - 09 Apr 2017 11:56 #55387 by krishafi
Replied by krishafi on topic mms gets only yellow
so... :) i've been taking one drop every hour for few days now. i had a light headache the first day , no stomachache , no digestive problems. i'm taking your advice and starting very slow. i understand i should avoid Vitamin C . what about other stuff like tea, coke/pepsi, beer , fast foods (once in while), pizza. as my treatment will be stretched for more then a month and in this time some social gatherings might take place where slightly unhealthy food may be the main dish. should I avoid all of these "dirty pleasures" ? i've read over the web that you can mix MMS with sodas (7up pepsi etc) and there is no loss in it's detoxing properties. is it true ?
ohhh. and since i started my protocol i realized that my arm started to twitch , small muscle tension , comes and goes, should that be a concern ?
Last edit: 09 Apr 2017 11:56 by krishafi.

Please Log in or Create an account to join the conversation.

More
10 Apr 2017 22:52 - 10 Apr 2017 22:56 #55391 by CLO2
Replied by CLO2 on topic mms gets only yellow
Antioxidants can reduce CLO2 so it is best to not take those while following a MMS protocol. You can take them 2 hours after your last MMS dose of the day. Eating small amounts of appropriate food (snacking) between doses of MMS is okay.

Yes, some sodas can be used with MMS1. Jim's latest book talks about sodas & MMS1 on pages 42-45 under "Taste Factor/How to Improve the Taste of MMS1." To be sure that CLO2 is not reduced by a soda, use CLO2 test strips.

I sometimes get "twitching" too, but it goes away so I don't worry about it.

2 ml of 3000 ppm original CDS equals a 1 drop MMS1 dose in a normal stomach
www.mmsinfo.org/infosheets/mms1_equates_to_cdh_and_cds.pdf
Websites: MMSinfo.org * www.facebook.com/groups/ebolacures/
YouTube Instructional Videos: www.youtube.com/channel/UCXv6hCnvjMmGg4_AYq4wlNw
Answers to many questions are in Jim Humble's books: jhbooks.org/
How to use CDS, CDH in Protocols: www.mmsinfo.org/infosheets/CDS_CDH_and_Protocols-2.pdf
Last edit: 10 Apr 2017 22:56 by CLO2.
The following user(s) said Thank You: fourfingerz

Please Log in or Create an account to join the conversation.

  • krishafi
  • Topic Author
  • Offline
  • Junior Boarder
  • Junior Boarder
More
13 Apr 2017 11:45 #55422 by krishafi
Replied by krishafi on topic mms gets only yellow
i've read that you should stop using mms 2 weekd before an operation - mo mother started taking it , however she has a small procedure - a mole removal in 2 weeks. does it count as an operation ? or can she continue the mms treatment ?

Please Log in or Create an account to join the conversation.

Go to top